# SDR IPXA2022083085745

- Difficulty date: August 30, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300*
- Aircraft serial: 0832
- Aircraft time: 23,164 hours, 14,278 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bracket
- Part number: A5796040221400
- Part serial: NSN
- Condition: Broken
- Location: Rt Wing #2 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRT WING #2 FLAP O/B END ANGLE BRACKET BROKEN.REMOVED AND REPLACED BRACKET IAW-SRM 51-40-21.
